Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 91, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 20, 2006, 8:45 PM CDT for Travis County, Williamson County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2006, 8:45 PM CDT (01:45 UTC)
- Expired
- Apr 20, 2006, 9:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 54 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 9:30 PM CDT | TSTM WND DMG | 9 Nw Austin, TX | TREE DOWN AND BLOCKING ROADWAY AT CIMA SERENA AND MESA DRIVE. MANY BRANCHES DOWN IN AREA NEAR STECK AVENUE AND MESA DRIVE. SOME POWER LINES DOWN AS WELL. AUSTIN POLICE DEPARTMENT BLOCKING ROADWAYS THAT HAVE FALLEN TREES AND BRANCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 210145 SVREWX TXC453-491-210245- /O.NEW.KEWX.SV.W.0091.060421T0145Z-060421T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 845 PM CDT THU APR 20 2006 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES... WILLIAMSON TRAVIS * UNTIL 945 PM CDT * AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF LAGO VISTA...AND MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE ANDERSON MILL...CEDAR PARK...LEANDER...MANOR...WINDEMERE...PFLUGERVILLE...ROUND ROCK AND HUTTO. LAT...LON 3053 9813 3035 9816 3034 9745 3064 9747 $$
4 follow-up statements
000 WWUS54 KEWX 210154 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 854 PM CDT THU APR 20 2006 TXC453-491-210245- /O.CON.KEWX.SV.W.0091.000000T0000Z-060421T0245Z/ WILLIAMSON TX-TRAVIS TX- 854 PM CDT THU APR 20 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR TRAVIS AND WILLIAMSON COUNTIES... AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAGO VISTA...OR ABOUT 13 MILES SOUTHWEST OF CEDAR PARK...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE JONESTOWN...LEANDER...ANDERSON MILL...JOLLYVILLE...BRUSHY CREEK...WELLS BRANCH...WINDEMERE...ROUND ROCK...PFLUGERVILLE...MANOR AND HUTTO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 3053 9813 3035 9816 3034 9745 3064 9747 $$
000 WWUS54 KEWX 210207 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 907 PM CDT THU APR 20 2006 TXC453-491-210245- /O.CON.KEWX.SV.W.0091.000000T0000Z-060421T0245Z/ WILLIAMSON TX-TRAVIS TX- 907 PM CDT THU APR 20 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR TRAVIS AND WILLIAMSON COUNTIES... AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JONESTOWN...OR NEAR ANDERSON MILL...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE LEANDER...CEDAR PARK... JOLLYVILLE...BRUSHY CREEK...WELLS BRANCH...WINDEMERE...ROUND ROCK... PFLUGERVILLE...MANOR AND HUTTO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 3054 9797 3036 9799 3034 9745 3064 9747 $$
000 WWUS54 KEWX 210220 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 920 PM CDT THU APR 20 2006 TXC453-491-210245- /O.CON.KEWX.SV.W.0091.000000T0000Z-060421T0245Z/ WILLIAMSON TX-TRAVIS TX- 920 PM CDT THU APR 20 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR TRAVIS AND WILLIAMSON COUNTIES... AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ANDERSON MILL...MOVING EAST SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BRUSHY CREEK...WELLS BRANCH... WINDEMERE...ROUND ROCK...PFLUGERVILLE...MANOR...HUTTO AND COUPLAND. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 3053 9787 3037 9786 3029 9746 3056 9736 $$
000 WWUS54 KEWX 210245 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 942 PM CDT THU APR 20 2006 TXC453-491-210252- /O.EXP.KEWX.SV.W.0091.000000T0000Z-060421T0245Z/ WILLIAMSON TX-TRAVIS TX- 942 PM CDT THU APR 20 2006 ...THE SEVERE THUNDERSTORM WARNING FOR TRAVIS AND WILLIAMSON COUNTIES EXPIRES AT 945 PM CDT... THE THUNDERSTORM LOCATED OVER EASTERN TRAVIS COUNTY HAS WEAKENED. IT IS STILL CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS OF 40 MPH AS IT MOVES EAST INTO WILLIAMSON AND BASTROP COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 3053 9787 3037 9786 3029 9746 3056 9736 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:30 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 20, 6:30 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 630 PM CDT THU APR 20 2006 .AVIATION... SCATTERED STRONG TO SEVERE TSTMS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THRU THE REMAINDER OF THIS EVENING. CONVECTION SHOULD FINALLY END FROM WEST TO EAST LATER TONIGHT INTO THURSDAY MORNING WITH THE EASTWARD PASSAGE OF THE UPPER LEVEL TROF AND ASSOCIATED COLD FRONT. VFR CONDITIONS WILL PREVAIL AT ALL TAFS SITES BY 15Z ON THURSDAY AS THE UPPER TROF AXIS MOVES EAST OF SOUTH CENTRAL TEXAS. && .PREV DISCUSSION... (ISSUED 243 PM CDT THU APR 20 2006) DISCUSSION... UPPER LOW OVER ROCKIES IS PULLING THE WARM FRONT THROUGH OUR AREA RIGHT NOW. AS THIS LOW MOVES THROUGH THE PANHANDLE AND OKLAHOMA TONIGHT, A COLD FRONT WILL DROP SOUTH INTO THE AREA BRINGING A CONTINUED ROUND OF BENEFICIAL RAIN AND SEVERE THUNDERSTORMS. ON FRIDAY, THE COLD FRONT SWEEPS ALL AMPLE MOISTURE OUT OF THE AREA WITH SEASONAL TEMPS FRIDAY AND FRIDAY NIGHT, THEN RISE BACK TO THE 90S NEXT WEEK. THE UPPER RIDGE SLIDES THROUGH TEXAS SATURDAY AND SUNDAY AS ANOTHER UPPER LOW DROPS INTO THE SOUTHERN ROCKIES. MOISTURE WILL RETURN ALONG THE RIO GRANDE COUNTIES SATURDAY WITH A FULL SOUTHEAST FLOW ALL AREAS SATURDAY NIGHT. COULD GET SOME ADVECTION FOG OVER THE COASTAL PRAIRIES AND INTO THE ESCARPMENT. PRECIPITABLE WATER VALUES RISE NEXT WEEK AHEAD OF THE NEXT COLD FRONT TUESDAY NIGHT. THIS FRONT IS E4XPECTED TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY. && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 02/13
Hazardous weather outlook, Apr 20, 5:00 AM CDT, 15 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 AM CDT THU APR 20 2006 TXZ171>173-183>194-202>209-217>225-228-211000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 AM CDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY ACROSS EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND AGAIN TUESDAY THROUGH WEDNESDAY NIGHT ACROSS PARTS OF SOUTH CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH FRIDAY.
In the hours before
Local storm report, Apr 20, 4:04 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E CAMP WOOD 29.67N 99.93W
04/20/2006 M0.88 INCH REAL TX LAW ENFORCEMENT
1020 AM HAIL 2 W LEAKEY 29.72N 99.80W
04/20/2006 M1.00 INCH REAL TX LAW ENFORCEMENT
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
&&
PMLocal storm report, Apr 20, 4:55 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E CAMP WOOD 29.67N 99.93W
04/20/2006 M0.88 INCH REAL TX LAW ENFORCEMENT
1020 AM HAIL 2 W LEAKEY 29.72N 99.80W
04/20/2006 M1.00 INCH REAL TX LAW ENFORCEMENT
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
1240 PM HAIL CEDAR PARK 30.51N 97.83W
04/20/2006 M0.88 INCH WILLIAMSON TX STORM CHASER
1240 PM HAIL COMFORT 29.97N 98.90W
04/20/2006 M1.00 INCH KENDALL TX PUBLIC
ONE INCH HAIL FOR 3 TO 4 MINUTES, HAIL COVERED THE
GROUND.
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
0446 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M1.00 INCH GILLESPIE TX EMERGENCY MNGR
0446 PM HAIL 2 N ROUND ROCK 30.55N 97.67W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0446 PM HAIL 15 E FREDERICKSBURG 30.27N 98.62W
04/20/2006 M0.75 INCH GILLESPIE TX PUBLIC
0448 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M3.00 INCH TRAVIS TX BROADCAST MEDIA
THREE INCH HAIL REPORTED NEAR HUDSON BEND IN WESTERN
AUSTIN.
&&
PMLocal storm report, Apr 20, 6:10 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E CAMP WOOD 29.67N 99.93W
04/20/2006 M0.88 INCH REAL TX LAW ENFORCEMENT
1020 AM HAIL 2 W LEAKEY 29.72N 99.80W
04/20/2006 M1.00 INCH REAL TX LAW ENFORCEMENT
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
1240 PM HAIL COMFORT 29.97N 98.90W
04/20/2006 M1.00 INCH KENDALL TX PUBLIC
ONE INCH HAIL FOR 3 TO 4 MINUTES, HAIL COVERED THE
GROUND.
1240 PM HAIL CEDAR PARK 30.51N 97.83W
04/20/2006 M0.88 INCH WILLIAMSON TX STORM CHASER
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
0446 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M1.00 INCH GILLESPIE TX EMERGENCY MNGR
0446 PM HAIL 15 E FREDERICKSBURG 30.27N 98.62W
04/20/2006 M0.75 INCH GILLESPIE TX PUBLIC
0446 PM HAIL 2 N ROUND ROCK 30.55N 97.67W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0448 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M3.00 INCH TRAVIS TX BROADCAST MEDIA
THREE INCH HAIL REPORTED NEAR HUDSON BEND IN WESTERN
AUSTIN.
0458 PM HAIL 8 NW AUSTIN 30.39N 97.85W
04/20/2006 M0.75 INCH TRAVIS TX AMATEUR RADIO
PENNY SIZE HAIL AT ANDERSON MILL.
0500 PM HAIL 5 SE AUSTIN 30.25N 97.69W
04/20/2006 M2.50 INCH TRAVIS TX TRAINED SPOTTER
NEAR BURNET AVE AND FM183.
0500 PM HAIL 6 NE AUSTIN 30.37N 97.68W
04/20/2006 M1.75 INCH TRAVIS TX BROADCAST MEDIA
I35 AND PARMEN PARK.
0505 PM HAIL 10 N AUSTIN 30.45N 97.75W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0506 PM HAIL 8 NE AUSTIN 30.39N 97.66W
04/20/2006 M2.00 INCH TRAVIS TX TRAINED SPOTTER
DUVAL AND MOPAC.
0507 PM HAIL 7 NE AUSTIN 30.38N 97.67W
04/20/2006 M1.25 INCH TRAVIS TX AMATEUR RADIO
FM183 AND MOPAC.
0508 PM HAIL 1 N SAN MARCOS 29.89N 97.93W
04/20/2006 M1.00 INCH HAYS TX LAW ENFORCEMENT
0508 PM HAIL 3 SW SAN MARCOS 29.85N 97.96W
04/20/2006 M1.75 INCH HAYS TX OFFICIAL NWS OBS
HAIL AT THE TANGER OUTLETS MALL.
0510 PM HAIL 6 SW SAN MARCOS 29.82N 98.00W
04/20/2006 M2.75 INCH HAYS TX OFFICIAL NWS OBS
AT THE TANGR OUTLET MALL.
0510 PM HAIL 8 N AUSTIN 30.42N 97.75W
04/20/2006 M2.00 INCH TRAVIS TX TRAINED SPOTTER
0510 PM HAIL 5 N AUSTIN 30.38N 97.75W
04/20/2006 M1.75 INCH TRAVIS TX PUBLIC
0510 PM HAIL 3 SE SAN MARCOS 29.85N 97.89W
04/20/2006 M2.00 INCH GUADALUPE TX OFFICIAL NWS OBS
NEAR PARK FIELD.
0512 PM HAIL 8 NE AUSTIN 30.39N 97.66W
04/20/2006 M1.50 INCH TRAVIS TX BROADCAST MEDIA
NEAR PLUGERVILLE.
0514 PM FUNNEL CLOUD 8 N NEW BRAUNFELS 29.82N 98.12W
04/20/2006 COMAL TX PUBLIC
SEVERAL FUNNEL CLOUDS SIGHTED.
0515 PM FUNNEL CLOUD JOHNSON CITY 30.27N 98.41W
04/20/2006 BLANCO TX PARK/FOREST SRVC
FUNNEL CLOUD REPORTED BY PARK OFFICALS.
0515 PM HAIL 2 W SAN MARCOS 29.88N 97.96W
04/20/2006 M0.75 INCH HAYS TX AMATEUR RADIO
0515 PM HAIL 3 E SAN MARCOS 29.88N 97.88W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
0517 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M2.75 INCH HAYS TX BROADCAST MEDIA
0517 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M2.00 INCH HAYS TX OFFICIAL NWS OBS
NUMEROUS WINDOWS AND ROOF TILES AND WIND SHIELDS BROKEN.
0519 PM HAIL 9 N AUSTIN 30.44N 97.75W
04/20/2006 M1.25 INCH TRAVIS TX AMATEUR RADIO
0520 PM HAIL 5 W AUSTIN 30.31N 97.83W
04/20/2006 M1.75 INCH TRAVIS TX TRAINED SPOTTER
ON CRELOE STREET.
0525 PM HAIL 3 NE SAN MARCOS 29.91N 97.89W
04/20/2006 M1.75 INCH HAYS TX AMATEUR RADIO
0525 PM HAIL 1 N MARTINDALE 29.86N 97.84W
04/20/2006 M1.00 INCH CALDWELL TX AMATEUR RADIO
0530 PM FLOOD AUSTIN 30.31N 97.75W
04/20/2006 TRAVIS TX LAW ENFORCEMENT
HIGH WATER ON GRAND AVENUE AND RICADILLY.
0533 PM HAIL 10 NW LLANO 30.85N 98.79W
04/20/2006 M0.88 INCH LLANO TX TRAINED SPOTTER
0537 PM FLOOD MARTINDALE 29.84N 97.84W
04/20/2006 CALDWELL TX NWS EMPLOYEE
SOME ROAD FLOODING AND WIND GUSTS TO 60 MPH.
0537 PM HAIL 8 NE AUSTIN 30.39N 97.66W
04/20/2006 M1.75 INCH TRAVIS TX BROADCAST MEDIA
NEAR PLUGERVILLE.
0537 PM HAIL MARTINDALE 29.84N 97.84W
04/20/2006 M2.00 INCH CALDWELL TX TRAINED SPOTTER
0545 PM HAIL 10 E AUSTIN 30.31N 97.58W
04/20/2006 M1.75 INCH TRAVIS TX AMATEUR RADIO
IN MAXWELL.
0555 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
0559 PM HAIL 4 S LOCKHART 29.82N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
&&
PMLocal storm report, Apr 20, 7:02 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FUNNEL CLOUD 8 SSE SAN MARCOS 29.77N 97.88W
04/20/2006 GUADALUPE TX PUBLIC
FUNNEL CLOUD 8 MI SSE OF SAN MARCOS ON HWY 123.
0558 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX FIRE DEPT/RESCUE
0545 PM TSTM WND DMG 6 N GIDDINGS 30.27N 96.93W
04/20/2006 LEE TX BROADCAST MEDIA
NUMEROUS TREES AND SOME SIGNS DOWN 2 MI S OF LINCOLN.
0602 PM HAIL 1 S LOCKHART 29.86N 97.68W
04/20/2006 M3.00 INCH CALDWELL TX AMATEUR RADIO
0610 PM HAIL 7 E LOCKHART 29.87N 97.56W
04/20/2006 M1.50 INCH CALDWELL TX AMATEUR RADIO
&&
DCLocal storm report, Apr 20, 7:56 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 SW SAN MARCOS 29.85N 97.96W
04/20/2006 M2.50 INCH HAYS TX TRAINED SPOTTER
HAIL COVERING THE GROUND 2 INCHES DEEP. WIDESPREAD TREE
LIMBS DOWN. MINOT STRUCTURAL DAMAGE.
0642 PM TSTM WND DMG 12 NE GIDDINGS 30.31N 96.79W
04/20/2006 LEE TX LAW ENFORCEMENT
NAILS CREEK STATE PARK ON W SIDE OF LAKE SUMMERVILLE AT
JUNCTION OF HWYS 180 AND 1697. TREES DOWN, MOBILE HOMES
DAMAGED, BARN DAMAGED.
0730 PM TSTM WND DMG 11 WNW GEORGETOWN 30.71N 97.86W
04/20/2006 WILLIAMSON TX FIRE DEPT/RESCUE
HOUSE DAMAGED.
&&
DCLocal storm report, Apr 20, 8:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG JARRELL 30.82N 97.60W
04/20/2006 WILLIAMSON TX LAW ENFORCEMENT
18 WHEELER BLOWN OVER ON I 35 IN JARRELL.
0750 PM TSTM WND DMG JARRELL 30.82N 97.60W
04/20/2006 WILLIAMSON TX LAW ENFORCEMENT
MOBILE HOME BLOWN OVER.
0800 PM FUNNEL CLOUD 7 E JARRELL 30.82N 97.48W
04/20/2006 WILLIAMSON TX PUBLIC
FUNNEL CLOUD ON CR 316 MOVING SSE.
&&
DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:21 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 39 min |
| Apr 20, 7:54 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 36 min |
| Apr 20, 10:56 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Apr 20, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde | 65 min |
| Apr 21, 12:59 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 61 min |
| Apr 21, 1:08 AM CDT | Tornado Warning | EWX | Kerr | 37 min |
| Apr 21, 1:14 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 61 min |
| Apr 21, 1:34 AM CDT | Tornado Warning | EWX | Bandera | 38 min |
| Apr 21, 2:24 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Kendall | 66 min |
| Apr 21, 4:51 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.